Obserwuj
O. Diekmann
O. Diekmann
Professor of Mathematics, Utrecht University
Zweryfikowany adres z uu.nl
Tytuł
Cytowane przez
Cytowane przez
Rok
On the definition and the computation of the basic reproduction ratio R 0 in models for infectious diseases in heterogeneous populations
O Diekmann, JAP Heesterbeek, JAJ Metz
Journal of mathematical biology 28, 365-382, 1990
62221990
Mathematical epidemiology of infectious diseases: model building, analysis and interpretation
O Diekmann, JAP Heesterbeek
John Wiley & Sons, 2000
44592000
The construction of next-generation matrices for compartmental epidemic models
O Diekmann, JAP Heesterbeek, MG Roberts
Journal of the royal society interface 7 (47), 873-885, 2010
23342010
Delay equations: functional-, complex-, and nonlinear analysis
O Diekmann, SA Van Gils, SMV Lunel, HO Walther
Springer Science & Business Media, 2012
19312012
The dynamics of physiologically structured populations
JA Metz, O Diekmann
Springer, 2014
17662014
Mathematical tools for understanding infectious disease dynamics
O Diekmann, H Heesterbeek, T Britton
Princeton University Press, 2013
10482013
Thresholds and travelling waves for the geographical spread of infection
O Diekmann
Journal of Mathematical Biology 6 (2), 109-130, 1978
6041978
On evolutionarily stable life histories, optimization and the need to be specific about density dependence
SD Mylius, O Diekmann
Oikos, 218-224, 1995
4971995
A beginner's guide to adaptive dynamics
O Diekmann
Banach Center Publications 63, 47-86, 2004
4002004
Controlling methicillin-resistant Staphylococcus aureus: quantifying the effects of interventions and rapid diagnostic testing
MCJ Bootsma, O Diekmann, MJM Bonten
Proceedings of the National Academy of Sciences 103 (14), 5620-5625, 2006
3532006
Run for your life. A note on the asymptotic speed of propagation of an epidemic
O Diekmann
Journal of Differential Equations 33 (1), 58-73, 1979
3381979
The velocity of spatial population expansion
F Van den Bosch, JAJ Metz, O Diekmann
Journal of Mathematical Biology 28 (5), 529-565, 1990
3311990
The dynamics of adaptation: an illuminating example and a Hamilton–Jacobi approach
O Diekmann, PE Jabin, S Mischler, B Perthame
Theoretical population biology 67 (4), 257-271, 2005
2962005
On the stability of the cell size distribution
O Diekmann, HJAM Heijmans, HR Thieme
Journal of Mathematical Biology 19, 227-248, 1984
2851984
Can a species keep pace with a shifting climate?
H Berestycki, O Diekmann, CJ Nagelkerke, PA Zegeling
Bulletin of mathematical biology 71, 399-429, 2009
2632009
On the formulation and analysis of general deterministic structured population models II. Nonlinear theory: II. Nonlinear theory
O Diekmann, M Gyllenberg, H Huang, M Kirkilionis, JAJ Metz, HR Thieme
Journal of mathematical biology 43, 157-189, 2001
2502001
When does evolution optimise?
JAJ Metz, SD Mylius, O Diekmann
IR-08-013, 2008
2272008
Studying the dynamics of structured population models: a versatile technique and its application to Daphnia
AM De Roos, O Diekmann, JAJ Metz
The American Naturalist 139 (1), 123-147, 1992
2231992
On the formulation and analysis of general deterministic structured population models I. Linear Theory: I. Linear Theory
O Diekmann, M Gyllenberg, JAJ Metz, HR Thieme
Journal of Mathematical Biology 36, 349-388, 1998
2201998
On the bounded solutions of a nonlinear convolution equation
O Diekmann, HG Kaper
Nonlinear Anal 2 (6), 721-737, 1978
1931978
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20